Alert archive / Indiana / Gale Warnings in 2008
Gale Warning 15, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 24, 2008, 4:26 AM EST. It took effect at Nov 24, 2008, 7:00 PM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2008, 4:26 AM EST (09:26 UTC)
- In effect from
- Nov 24, 2008, 7:00 PM EST
- Expired
- Nov 25, 2008, 3:38 PM EST
- In force
- 21 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS73 KIWX 240926 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 AM EST MON NOV 24 2008 .LOW PRESSURE CENTERED OVER NORTHWEST ILLINOIS THIS MORNING WILL INTENSIFY AS IT MOVES EAST TO NEAR DETROIT BY THIS EVENING... AND TO LAKE ONTARIO BY TUESDAY EVENING. LMZ043-046-241730- /O.UPG.KIWX.GL.A.0008.081125T0000Z-081126T0000Z/ /O.NEW.KIWX.GL.W.0015.081125T0000Z-081126T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 AM EST MON NOV 24 2008 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. NORTHWEST GALES WILL DEVELOP OVER SOUTHEAST LAKE MICHIGAN THIS EVENING AND CONTINUE THROUGH TUESDAY AS THE LOW MOVES SLOWLY EAST AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
000 WHUS73 KIWX 241437 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 937 AM EST MON NOV 24 2008 .LOW PRESSURE CENTERED OVER NORTHWEST ILLINOIS THIS MORNING WILL INTENSIFY AS IT MOVES EAST TO NEAR DETROIT BY THIS EVENING... AND TO LAKE ONTARIO BY TUESDAY EVENING. LMZ043-046-242245- /O.CON.KIWX.GL.W.0015.081125T0000Z-081126T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 937 AM EST MON NOV 24 2008 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. NORTHWEST GALES WILL DEVELOP OVER SOUTHEAST LAKE MICHIGAN THIS EVENING AND CONTINUE THROUGH TUESDAY AS THE LOW MOVES SLOWLY EAST AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KIWX 242024 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 324 PM EST MON NOV 24 2008 .LOW PRESSURE CENTERED OVER SOUTHEAST MICHIGAN WILL DRIFT SLOWLY OVER SOUTHWEST ONTARIO TO NEAR LAKE ONTARIO BY TUESDAY EVENING. LMZ043-046-250430- /O.CON.KIWX.GL.W.0015.081125T0000Z-081126T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 324 PM EST MON NOV 24 2008 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. NORTHWEST GALES WILL DEVELOP OVER SOUTHEAST LAKE MICHIGAN THIS EVENING AND CONTINUE THROUGH TUESDAY AS THE LOW MOVES SLOWLY EAST AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KIWX 250406 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1106 PM EST MON NOV 24 2008 .LOW PRESSURE CENTERED OVER SOUTHEAST MICHIGAN WILL DRIFT SLOWLY OVER SOUTHWEST ONTARIO TO NEAR LAKE ONTARIO BY TUESDAY EVENING. LMZ043-046-251215- /O.CON.KIWX.GL.W.0015.000000T0000Z-081126T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1106 PM EST MON NOV 24 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... NORTHWEST GALES WILL DEVELOP OVER SOUTHEAST LAKE MICHIGAN OVERNIGHT AND CONTINUE THROUGH TUESDAY AS THE LOW MOVES SLOWLY EAST AWAY FROM THE AREA. GALE FORCE GUSTS AS HIGH AS 40 KNOTS WILL BE POSSIBLE DURING THE DAY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KIWX 250924 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 424 AM EST TUE NOV 25 2008 .LOW PRESSURE CENTERED OVER SOUTHERN ONTARIO WILL MOVE SLOWLY EAST THROUGH WEDNESDAY... WHILE A HIGH PRESSURE RIDGE OVER THE PLAINS MOVES EAST TO THE OHIO VALLEY. LMZ043-046-251730- /O.CON.KIWX.GL.W.0015.000000T0000Z-081126T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 424 AM EST TUE NOV 25 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. NORTHWEST GALES WILL CONTINUE TODAY. GALES WILL END BY THIS EVENING AS THE LOW TO OUR EAST MOVES SLOWLY AWAY FROM THE AREA. WINDS AND WAVES WILL CONTINUE TO SLOWLY DECREASE TONIGHT AND WEDNESDAY AS A HIGH PRESSURE RIDGE MOVES APPROACHES. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED TONIGHT AND POSSIBLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KIWX 251434 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 934 AM EST TUE NOV 25 2008 .LOW PRESSURE CENTERED OVER SOUTHERN ONTARIO WILL MOVE SLOWLY EAST THROUGH WEDNESDAY... WHILE A HIGH PRESSURE RIDGE MOVING EAST FROM THE PLAINS APPROACHES THE OHIO VALLEY. LMZ043-046-252245- /O.CON.KIWX.GL.W.0015.000000T0000Z-081126T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 934 AM EST TUE NOV 25 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. NORTHWEST GALES WILL CONTINUE TODAY. GALES WILL END BY THIS EVENING AS THE LOW TO OUR EAST MOVES SLOWLY AWAY FROM THE AREA. WINDS AND WAVES WILL CONTINUE TO SLOWLY DECREASE TONIGHT AND WEDNESDAY AS A HIGH PRESSURE RIDGE MOVES APPROACHES. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED TONIGHT AND POSSIBLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KIWX 252038 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 338 PM EST TUE NOV 25 2008 ...CONDITIONS HAZARDOUS TO SMALL CRAFT TONIGHT... .LOW PRESSURE CENTERED OVER SOUTHERN ONTARIO WILL MOVE SLOWLY EAST THROUGH WEDNESDAY. HIGH PRESSURE OVER THE PLAINS WILL SLOWLY APPROACH THE GREAT LAKES. NORTHWEST WINDS WILL REMAIN BETWEEN 10 AND 20 KNOTS TONIGHT AND THIS WILL ALLOW WAVES TO SLOWLY DECREASE IN HEIGHT OVERNIGHT. LMZ043-046-260445- /O.CAN.KIWX.GL.W.0015.000000T0000Z-081126T0000Z/ /O.NEW.KIWX.SC.Y.0067.081125T2038Z-081126T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 338 PM EST TUE NOV 25 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. GALES HAVE ENDED BUT NORTHWEST WINDS OF 10 TO 20 KNOTS AND HIGH WAVES ARE EXPECTED TONIGHT. WAVES OF 6 TO 10 FEET EARLY WILL SUBSIDE TO BETWEEN 3 AND 6 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 24, 4:20 AM EST, 6 minutes earlier.
Area forecast discussion, Nov 24, 4:20 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EST MON NOV 24 2008
.SHORT TERM...
LOW PRESSURE CENTERED OVER NW IL ATTM WILL INTENSIFY AS IT
MOVES EAST ACROSS NRN INDIANA THIS MORNING AND TO NEAR DETROIT BY
00Z TUE. A BAND OF RAIN ALONG H85 THETA-E ADVECTION AXIS WAS MOVG
THROUGH INDIANA AND NE IL ATTM. SOME CONCERN FOR FREEZING RAIN
EARLY THIS MORNING AS TEMPS CURRENTLY HOVERING AROUND FREEZING
OVER NE PORTION OF CWA WITH DWPTS WELL BLO FREEZING...HWVR...UPSTREAM
HAVE SEEN TEMPS AND DWPTS RISE AS THE BAND OF RAIN APPROACHES...SO
JUST MENTIONED A CHC OF FREEZING RAIN EARLY IN THE FAR NE PORTION
OF CWA AND EXPECT IF IT OCCURS IT WILL BE BRIEF. AS LOW MOVES
THROUGH NRN INDIANA THIS MORNING...COOLING ALOFT ASSOCIATED WITH
APPROACH OF UPR LEVEL TROF IS EXPECTED TO CAUSE A CHANGE OVER OF
RAIN TO SNOW ACROSS NW PORTION OF CWA. MID LEVEL DRY SLOT WILL MOVE
INTO THE CWA FROM THE SW BY THIS AFTN. LOSS OF MOISTURE IN DGZ
ALONG WITH LOW LEVEL WINDS SHIFTING TO NW OFF LM MAY CAUSE PRECIP
IN NW TO CHANGE BACK TO RAIN. OTRWS WITH DRY SLOT MOVG IN...
LOWERED POPS ACROSS THE ENTIRE CWA DURING THE AFTN.
UPR LEVEL LOW DROPPING SE INTO SWRN ONTARIO THIS MORNING IS EXPECTED
TO MOVE ACROSS THE WRN GRTLKS TONIGHT. THIS WILL LIKELY LEAD TO
SNOW SHOWERS IN OUR CWA LATE TONIGHT...ESPECIALLY ACROSS NRN
PORTIONS OF THE AREA WHERE AROUND AN INCH OF ACCUM IS EXPECTED.
LOW WILL BECOME VERTICALLY STACKED OVER THE LOWER GRTLKS TUE/TUE
NIGHT. COLD/MOIST CYCLONIC FLOW WILL PERSIST OVER THE AREA TUE
LIKELY CAUSING SOME SNOW SHOWERS...ESPECIALLY NE AND NEAR LM WHERE
TEMPS COLD ENOUGH FOR SOME LAKE ENHANCEMENT. EVEN WITH GOOD
MIXING MOS TEMPS LOOKED A LITTLE WARM FOR TUE... BUT SHOULD BE
ABOVE FREEZING WHICH WILL LIMIT ACCUMS TO LESS THAN AN INCH.
INVERSION HEIGHTS WILL BE RATHER LOW TUE NIGHT WITH DELTA TS
REMAINING MARGINAL FOR LAKE EFFECT...BUT WITH CONTINUED
MOIST/CYCLONIC LOW LEVEL NW FLOW...LEFT A SMALL CHC OF SNOW
SHOWERS IN FOR NE 1/2 OF THE CWA.
&&
.LONG TERM...
WEDNESDAY THROUGH SUNDAY.
UPPER LOW WILL CONTINUE TO BE THE MAIN FEATURE OF CONCERN THROUGH
THE FORECAST.
MODELS ALL HANDLE OVERALL EVOLUTION OF TROUGH AND SERIES OF WAVES
THROUGH THE END OF THE PERIOD. ECMWF IS GENERALLY THE MOST
AGGRESSIVE AND DEEPEST WITH WAVES. ALL OF THEM TO SOME EXTENT OR ANOTHER
SHOW A CONTINUATION OF THE GENERAL NW FLOW WITH SEVERAL POTENTIALS
FOR CHANCES OF PRECIP WITH EACH WAVE. NO WAY TO TIME OUT WITH ANY
CERTAINTY AND WITH EXACT LOCATION OF UPPER LOW STILL IN QUESTION
WILL LEAVE THINGS DRY INTO SATURDAY. GEFS SEEMS FAIRLY CONSISTENT
ON GULF REMAINING GENERALLY CLOSED THROUGH THE PERIOD.
A SFC LOW IS PROGGED TO DEVELOP TOWARDS THE END OF THE PERIOD IN THE
GULF STATES AND TRACK NORTHEAST FOR THE COMING HOLIDAY WEEKEND. MUCH
CONCERN AS TO HOW FAR NORTH THE LOW COMES AND ITS OVERALL EFFECTS TO
THE AREA. LOW CHC POPS WERE INTRODUCED FOR SAT NGT/SUNDAY ON THE DAY
SHIFT AND WILL LEAVE THESE ALONE FOR COMBINATION OF SMALL POTENTIAL
OF LOW COMING NORTH AND BIT MORE AGGRESSIVE WAVE IN NW FLOW THAT
COULD BRING A CHANCE OF PRECIP.
&&
.PREV DISCUSSION... /ISSUED 1248 AM EST MON NOV 24 2008/
AVIATION...
LARGE AREA OF SHOWERS WHICH DEVELOPED LAST FEW HOURS FROM NW IL
TO WRN KY WAS MOVG NE/22KT AND SHOULD REACH SBN AROUND 11Z AND FWA
AROUND 12Z. 03Z TAMDAR SOUNDINGS FROM FWA AND SBN SUGGEST LOW
LEVELS ARE WARM ENOUGH FOR PRECIP TO REACH THE GROUND AS
LIQUID...BUT SFC TEMPS/DWPTS INDICATE A PD OF FREEZING RAIN
IS LIKELY. WITH SOUTHERLY FLOW AND WAA EXPECT THE FREEZING RAIN
WILL BE BRIEF. AS LOW MOVES ACROSS THE AREA FM 12Z-18Z CAA WILL
DVLP CAUSING RAIN TO CHANGE TO SNOW BUT ACCUMULATING SNOWFALL
WILL ALSO BE BRIEF AS MID LEVEL DRY SLOT MOVES OVER THE AREA. CIGS
UPSTREAM GENERALLY MVFR WITH VFR VSBYS IN RAIN AREA ATTM... HWVR
AS PRECIP MOVES INTO COLDER AIR EXPECTING LOWER CIGS/VSBYS WILL
DVLP OVER NRN INDIANA TODAY WITH A PD OF IFR CONDITIONS
EXPECTED...MAINLY THIS MORNING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY FOR
LMZ043-046.
&&
SHORT TERM...TAYLOR
LONG TERM...FISHER
AVIATION...TAYLORHazardous weather outlook, Nov 23, 5:28 AM EST, 22 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 528 AM EST SUN NOV 23 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-241030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 528 AM EST SUN NOV 23 2008 /428 AM CST SUN NOV 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF FREEZING RAIN OR SNOW LATE TONIGHT...POSSIBLY CAUSING SLICK ROADS AND SIDEWALKS TOWARD DAYBREAK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ACCUMULATING SNOW IS EXPECTED MONDAY AFTERNOON... POSSIBLY CONTINUING THROUGH TUESDAY NIGHT... ESPECIALLY IN THE SNOW BELT AREAS NEAR LAKE MICHIGAN. THE SNOW MAY CAUSE SOME SLICK ROAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO REPORT THE OCCURRENCE OF SIGNIFICANT WINTER WEATHER. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-241030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 528 AM EST SUN NOV 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY MAY BE NEEDED TONIGHT NORTH OF NEW BUFFALO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GALE WATCH IS IN EFFECT FOR MONDAY AFTERNOON THROUGH TUESDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED TUESDAY NIGHT AND WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.